# SDR SWAA2021081706843

- Difficulty date: August 3, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN FORWARD CARGO BAY ON FLOOR TO SIDEWALL SUPPORT AT B.S. 500A-500D; R.B.L. 23; W.L. 154. / REMOVED AND INSTALLED NEW IN FCB FLOOR TO SIDEWALL SUPPORT AT BS500A-500D RBL23 ITEM BAC 1496-444 #7075T62 LOT# 1435481-1 IAW SRM 51-40-02; SRM 53-30-53-01-2; SRM 51-40-05; AMM 51-21-72-370-804; DWG 143A7500. 80641U 13AUG20
